# SDR YENA20090424038

- Difficulty date: April 23, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000103
- Aircraft time: 4,882 hours, 2,723 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 661, SYR-MCO, FLAP FAIL (0) ZERO FLAP, LANDING SLATS WORKED.  VERIFIED BOTH OUTBOARD FLAP ACTUATORS WERE NOT TRIPPED.  CLEARED SURFACE INHIBITS.  PERFORMED PDU BRAKE RELEASE AND RE-ENGAGE.  PERFORMED OPS CHECK OF FLAPS/SLATS SYS PER AMM 27-50-00.  ALL CHECKS NORMAL AT THIS TIME.
